Please use this identifier to cite or link to this item: http://hdl.handle.net/11707/1638
Full metadata record
DC FieldValueLanguage
dc.contributor.authorTottoli, Roberto
dc.date.accessioned2015-01-22T16:42:51Z
dc.date.accessioned2015-10-09T08:10:20Z-
dc.date.available2015-01-22T16:42:51Z
dc.date.available2015-10-09T08:10:20Z-
dc.date.issued1989
dc.identifier.urihttp://hdl.handle.net/11707/1638
dc.language.isoitait
dc.publisherPadova, Editoriale Programmait
dc.relation.ispartofAnnali di Ca' Foscari : Rivista della Facoltà di Lingue e Letterature straniere dell'Università di Ca' Foscari, 1989, vol. 28 (3), pp. 49-59it
dc.titleUn mito cosmogonico nelle Qiṣaṣ al-anbiyā' di al-Tha'labīit
dc.typeArticleit
dc.description.fulltextopenen
dc.subject.keywordsTha’labi, Ahmad ibn Muhammad (Sec. 10.?-11.). Qiṣaṣ al-anbiyāʾ ʿarāʾis al-majālisit
dc.subject.keywordsMiti cosmogonici - Concezione islamicait
dc.subject.keywordsIslamisticait
Appears in Collections:Annali di Ca' Foscari. Serie orientale

Files in This Item:
File Description SizeFormat 
Tottoli_p.p49-59.pdf578.78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.